English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Riemann-Roch theorem for dg algebras

MPS-Authors
/persons/resource/persons235980

Petit,  François
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Petit_Riemann-Roch_oa_2013.pdf
(Any fulltext), 313KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Petit, F. (2013). A Riemann-Roch theorem for dg algebras. Bulletin DE la Société Mathématique DE France, 141(2), 197-223. Retrieved from http://arxiv.org/pdf/1004.0361.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1A81-D
Abstract
There is no abstract available